RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 6, Pages 1281–1283 (Mi dan37078)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the theory of admissibility of pairs of function spaces

V. V. Zhikov

Vladimir Polytechnical Institute

Full text: PDF file (455 kB)

Bibliographic databases:
UDC: 519.4:513.83
Presented: И. Г. Петровский
Received: 28.11.1971

Citation: V. V. Zhikov, “On the theory of admissibility of pairs of function spaces”, Dokl. Akad. Nauk SSSR, 205:6 (1972), 1281–1283

Citation in format AMSBIB
\Bibitem{Zhi72}
\by V.~V.~Zhikov
\paper On the theory of admissibility of pairs of function spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 6
\pages 1281--1283
\mathnet{http://mi.mathnet.ru/dan37078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0316846}
\zmath{https://zbmath.org/?q=an:0265.34073}


Linking options:
  • http://mi.mathnet.ru/eng/dan37078
  • http://mi.mathnet.ru/eng/dan/v205/i6/p1281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, “Some admissibility and dichotomy questions. The averaging principle”, Math. USSR-Izv., 10:6 (1976), 1307–1332  mathnet  crossref  mathscinet  zmath
    2. V. M. Tyurin, “On the Equivalence of Spectra of Linear Partial Differential Operators in Certain Function Spaces”, Math. Notes, 72:6 (2002), 833–840  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:77
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020